# SDR SWAA2024092336839

- Difficulty date: September 12, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE CLIP BETWEEN THE MIDFLAP DEFLECTION RIB AND WEB IS CRACKED. (MPN 115A6260-1)<[01] LOCATED AND DRILLED FASTENER HOLES IN NEW CLIP PER SRM 51-40-05.;[02] LOCATED AND DRILLED FASTENER HOLES IN NEW CLIP PER SRM 51-40-05. INSPECTION C/W.;[03] NSTALLED NEW CLIP WITH FASTENERS PER SRM 51-40-02.INSPECTED;[04] NSTALLED NEW CLIP WITH FASTENERS PER SRM 51-40-02.
